Extension dimension and extension types
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Mappings and dimension, Tome 212 (1996), pp. 61-94
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1996_212_a5,
author = {A. Dranishnikov and J. Dydak},
title = {Extension dimension and extension types},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {61--94},
year = {1996},
volume = {212},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TM_1996_212_a5/}
}
A. Dranishnikov; J. Dydak. Extension dimension and extension types. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Mappings and dimension, Tome 212 (1996), pp. 61-94. http://geodesic.mathdoc.fr/item/TM_1996_212_a5/